# SDR CALA2025120311735

- Difficulty date: November 29, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 92,567 hours, 10,926 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

43G AND 49D SEATS - EMERGENCY PATH LIGHTS INOPERATIVE.  ASSURED INOPERATIVE AREAS ILLUMINATION LIGHTS ARE NOT ADJACENT, CROSS-AISLE EXIT SIGNS OPERATE NORMALLY AND FLIGHT DECK EMERGENCY DOME LIGHT OPERATES NORMALLY. REQUIESTING MEL 3351A APPROVAL. APPROVED FOR MEL 3351A APPLIED MEL 3351A. ADDING THIS LP AS SDR
